Alert archive / Missouri / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 202, NWS St. Louis, MO

July 5, 2004Franklin County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 5, 2004, 7:40 PM CDT for Franklin County, Missouri. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2004, 7:40 PM CDT (00:40 UTC)
Expired
Jul 5, 2004, 8:15 PM CDT
In force
35 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

County Franklin County, MO

The radar

The St Louis radar (KLSX), 31 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 4:00 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.7 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2004-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 193 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2004-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
193 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1600 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 060040 RRA
SVRLSX
MOC071-060115-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
740 PM CDT MON JUL 5 2004

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI

* UNTIL 815 PM CDT

* AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER UNION...MOVING EAST AT 30 MPH. THE PRIMARY
  THREAT FROM THIS STORM WILL BE DAMAGING HAIL.

* LOCATIONS IMPACTED INCLUDE...
  UNION
  VILLA RIDGE
  GRAY SUMMIT
  PACIFIC

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

LAT...LON 3854 9111 3837 9105 3843 9074 3861 9075
      3855 9091

$$
JPK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 4:40 PM CDT, 3 hours earlier.

Area forecast discussion, Jul 5, 4:40 PM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
440 PM CDT MON JUL 5 2004

.DISCUSSION...
AREA RMNS IN THE WAITING MODE FOR THE NXT ROUND OF CNVTN WITH MANY
PARAMETERS FAVORING REDVLPMT OF TSRA ERY THIS EVE.  OF IMMEDIATE
CONCERN IS OUTFLO BNDRY FROM THIS MRNGS CNVTN...WHICH HAS BCM QSTNRY
NR POF WHILE W EDGE HAS PUSHED NE TO BTWN KCOU-KSTL.  AMS ALG/S OF
BNDRY XTRMLY UNSTBL WITH SFC BASED CAPES OF NR 5000 VCNTY SW MO. WRM
MID LVL TEMPS INDICATED ON 18Z KSGF SNDG APRS TO BE KPG SFC-BASED
ACTIVITY IN CHECK SO FAR...HWVR SINCE 2020Z CNVTN APRS TO BE
INCRG/PERHAPS BCMG SFC BASED N AND JUST NE OF KJLN.  BLV ARCH OF
SHTWV WL CONT TO COOL MID LVLS...AND EXPECT CNVTN TO DVLP/EXPAND NWD
INTO NE MO OVR NXT FEW HRS.  TORNADO WATCH JUST ISSUED FOR MUCH OF
CWFA TIL 03Z.

THIS EVES CNVTN WL MV E DURG THE EVE AND GRDL PUSH E OF FA BY
06Z...GIVING AREA A BIT OF A LULL.  HWVR...MCS EXPECTED TO DVLP OVR
PLAINS OVRNGT WL ALSO BE PUSHING E...AND SHUD SPREAD TSRA BACK ACR FA
DURG THE MRNG/ERY AFTN ON TUE.  PCPN SHUD THEN SWEEP OUT OF SE
SECTIONS OF FA ON TUE EVE AS WK CDFNT PUSHES THRU.  GOING FCSTS HAS
A GD HNDL ON THIS...SO ONLY MINOR CHGS RQRD FOR TUE/TUE NGT.

NWP OUTPUT SUGGESTING THE NXT THRT OF PCPN WL BE ELEVATED CNVTN WED
NGT/THU AS RETURN FLO PROVIDES ISENTROPIC LFT FOR NWD RBND OF
UNSTBL AMS.  SINCE 12Z RUNS WERE FIRST TO PICK UP ON THIS...WL KP
POPS AOB 20 ATTM AND LET MID SHIFT CHECK OUT 00Z RUNS TO SEE IF THIS
TREND CONTS.

HARD TO GET TOO SPECIFIC WITH TEMPS TRENDS OVR NXT 24 HRS DUE TO
IMPACT OF CNVTN.  GOING VALUES STILL LK TO BE A GD FIRST
APPROXIMATION...SO ONLY MINOR CHGS RQRD.

IN THE LONG TERM...AN EXTENDED PERIOD OF SUMMERTIME HEAT AND
HUMIDITY APR TO BE IN THE OFFING AS UPR RDG BUILDS OVR S HLF OF
COUNTRY.

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
.MO...TORNADO WATCH RUFLY ALG-N OF KVIH-KSUS TIL 03Z.
.IL...TORNADO WATCH RUFLY ALG-N OF KBLV-KTAZ TIL 03Z.

&&

TRUETT
Hazardous weather outlook, Jul 5, 4:30 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
430 PM CDT MON JUL 5 2004

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-061100-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL-
COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON-
JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-MARION-
MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE-
PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-SHELBY-ST CHARLES-
ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN-
WASHINGTON-WASHINGTON IL-
430 PM CDT MON JUL 5 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL AND EASTERN
MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS EVENING AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING
AND TONIGHT.  THUNDERSTORMS ARE DEVELOPING IN SOUTHWEST MISSOURI
AND WILL MOVE INTO CENTRAL AND EASTERN MISSOURI THIS
EVENING...AND FURTHER INTO SOUTHWEST AND WEST CENTRAL ILLINOIS
TONIGHT.  THE PRIMARY SEVERE WEATHER THREAT FROM THESE STORMS WILL BE
DAMAGING WINDS AND LARGE HAIL.  HOWEVER...BECAUSE OF THE EXTREME
INSTABILITY OF THE ATMOSPHERE...BRIEF TORNADO TOUCHDOWNS WILL ALSO
BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE EXPECTED TO REDEVELOP ON TUESDAY AFTERNOON AHEAD OF
A COLD FRONT WHICH WILL PASS THROUGH THE AREA TUESDAY EVENING OR
OVERNIGHT TUESDAY NIGHT.  SOME OF THE STORMS COULD BE SEVERE WITH
DAMAGING WINDS AND LARGE HAIL.  AFTER THE COLD FRONT MOVES THROUGH
WE CAN EXPECT A BREAK IN THE THUNDERSTORM ACTIVITY THROUGH THE END
OF THE WORK WEEK.  THE CHANCE FOR THUNDERSTORMS WILL RETURN FOR
LATE SATURDAY AND SUNDAY AS HUMID AND UNSTABLE AIR RETURNS TO THE
AREA.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING AND TONIGHT.

CARNEY

In the hours before

Local storm report, Jul 5, 1:58 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
158 PM CDT MON JUL 05 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0915 AM     TSTM WND DMG     MOSCOW MILLS            38.95N 90.92W
07/05/2004                   LINCOLN            MO   LAW ENFORCEMENT

            WIND DAMAGE TO BUILDINGS AND LARGE LIMBS DOWN.

&&

PRZYBYLINSKI
Local storm report, Jul 5, 1:58 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
158 PM CDT MON JUL 05 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0915 AM     TSTM WND DMG     MOSCOW MILLS            38.95N 90.92W
07/05/2004                   LINCOLN            MO   LAW ENFORCEMENT

            WIND DAMAGE TO BUILDINGS AND LARGE LIMBS DOWN.

&&

PRZYBYLINSKI
Local storm report, Jul 5, 2:07 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
207 PM CDT MON JUL 05 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0645 AM     TSTM WND DMG     WELLSVILLE              39.07N 91.57W
07/05/2004                   MONTGOMERY         MO   LAW ENFORCEMENT

            SEVERAL LARGE TREES DOWN IN WELLSVILLE.

&&

PRZYBYLINSKI
Local storm report, Jul 5, 2:07 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
207 PM CDT MON JUL 05 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0645 AM     TSTM WND DMG     WELLSVILLE              39.07N 91.57W
07/05/2004                   MONTGOMERY         MO   LAW ENFORCEMENT

            SEVERAL LARGE TREES DOWN IN WELLSVILLE.

&&

PRZYBYLINSKI
Local storm report, Jul 5, 2:41 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
241 PM CDT MON JUL 05 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0645 AM     TSTM WND DMG     WELLSVILLE              39.07N 91.57W
07/05/2004                   MONTGOMERY         MO   LAW ENFORCEMENT

            SEVERAL LARGE TREES DOWN IN WELLSVILLE.

0645 AM     TSTM WND DMG     MONTGOMERY CITY         38.98N 91.51W
07/05/2004                   MONTGOMERY         MO   LAW ENFORCEMENT

            ONE LARGE TREE DOWN IN MONTGOMERY CITY AT 0645 AM CDT

0700 AM     TSTM WND DMG     MEXICO                  39.17N 91.87W
07/05/2004                   AUDRAIN            MO   LAW ENFORCEMENT

            TREES DOWN ACROSS HIGHWAY ZZ - NORTH OF MEXICO MO

0723 AM     TSTM WND DMG     TIPTON                  38.65N 92.78W
07/05/2004                   MONITEAU           MO   EMERGENCY MNGR

            1 FOOT DIAMETER TREE BROKEN

0733 AM     HAIL             WEBSTER GROVES          38.59N 90.35W
07/05/2004  1.00 INCH        ST. LOUIS          MO   TRAINED SPOTTER

0740 AM     TSTM WND DMG     TROY                    38.98N 90.98W
07/05/2004                   LINCOLN            MO   LAW ENFORCEMENT

            SEVERAL TRACTOR TRAILERS OVERTURNED..TREES DOWN..AND
            NUMEROUS POWER LINES DOWN IN TROY. STRUCTURAL DAMAGE TO
            HOMES AND BUSINESSES BY FALLEN TREES.

0745 AM     TSTM WND GST     TROY                    38.98N 90.98W
07/05/2004  0 MPH            LINCOLN            MO   AMATEUR RADIO

            NUMEROUS TREES AND LARGE TREE LIMBS DOWN IN THE TROY AREA

0745 AM     TSTM WND DMG     TROY                    38.98N 90.98W
07/05/2004                   LINCOLN            MO   AMATEUR RADIO

            SEVERAL LARGE TREE LIMBS AND TREES DOWN IN THE TOWN

0748 AM     TSTM WND DMG     ROCHEPORT               38.98N 92.56W
07/05/2004                   BOONE              MO   LAW ENFORCEMENT

            1 TO 1.5 FOOT DIAMETER TREES DOWNED BY HIGH WINDS.

0755 AM     TSTM WND DMG     JEFFERSON CITY          38.57N 92.19W
07/05/2004                   COLE               MO   LAW ENFORCEMENT

            SEVERAL LARGE TREE LIMBS AND TREES DOWN INCLUDING A FEW
            TREES DAMAGED HOMES.

0800 AM     TSTM WND DMG     HOLTS SUMMIT            38.64N 92.12W
07/05/2004                   CALLAWAY           MO   LAW ENFORCEMENT

            SEVERAL LARGE TREES DOWN IN THE HOLT SUMMIT AREA -
            OCCURRED AROUND 800 AM CDT

0835 AM     TSTM WND DMG     WEBSTER GROVES          38.59N 90.35W
07/05/2004                   ST. LOUIS          MO   TRAINED SPOTTER

0835 AM     HAIL             WEBSTER GROVES          38.59N 90.35W
07/05/2004  1.00 INCH        ST. LOUIS          MO   TRAINED SPOTTER

0845 AM     TSTM WND DMG     HERMANN                 38.70N 91.43W
07/05/2004                   GASCONADE          MO   LAW ENFORCEMENT

            FEW LARGE TREES DOWN IN TOWN

0900 AM     TSTM WND DMG     ST. LOUIS               38.64N 90.24W
07/05/2004                   ST. LOUIS CITY     MO   LAW ENFORCEMENT

            LARGE TREE LIMBS FELL NEAR THE EAST SIDE OF FOREST PARK
            KINGSHIGHWAY AND LINDELL

0900 AM     TSTM WND DMG     PACIFIC                 38.48N 90.75W
07/05/2004                   FRANKLIN           MO   LAW ENFORCEMENT

            ONE TREE AND POWER LINE DONW. ALSO REPORTED DIME SIZE
            HAIL.

0900 AM     TSTM WND DMG     WARRENTON               38.82N 91.14W
07/05/2004                   WARREN             MO   LAW ENFORCEMENT

            TREES DOWN SOUTH OF WARRENTON BLOCKING HIGHWAY U. ALSO
            LARGE LIMBS DOWN IN MARTHASVILLE.

0905 AM     TSTM WND DMG     OFALLON                38.21N 91.42W
07/05/2004                   CRAWFORD           MO   AMATEUR RADIO

            LARGE TREE LIMBS DOWN IN OFALLON IL AND POWER POLES DOWN
            IN SHILO

0906 AM     TSTM WND GST     SCOTT AFB               38.54N 89.85W
07/05/2004  69 MPH           ST. CLAIR          IL   OTHER FEDERAL

            WIND GUSTS OF 69 MPH REPORTED AT SCOTT AFB

0915 AM     TSTM WND DMG     MOSCOW MILLS            38.95N 90.92W
07/05/2004                   LINCOLN            MO   LAW ENFORCEMENT

            WIND DAMAGE TO BUILDINGS AND LARGE LIMBS DOWN.

0915 AM     TSTM WND DMG     1 W ST. PETERS          38.78N 90.62W
07/05/2004                   ST. CHARLES        MO   TRAINED SPOTTER

            1 1/2 FOOT DIAMETER TREE DOWN IN PARK CHARLES SOUTH
            SUBDIVISION.

0920 AM     TSTM WND DMG     ST. CHARLES             38.79N 90.52W
07/05/2004                   ST. CHARLES        MO   AMATEUR RADIO

            SEVERAL LARGE TREE LIMBS AND TREES DOWN IN THE CITY.

0920 AM     TSTM WND DMG     LEBANON                 38.60N 89.82W
07/05/2004                   ST. CLAIR          IL   TRAINED SPOTTER

            LARGE TREE LIMBS AND POWER LINES DOWN IN LEBANON

0923 AM     HAIL             WATERLOO                38.33N 90.16W
07/05/2004  0.88 INCH        MONROE             IL   AIRPLANE PILOT

0925 AM     TSTM WND DMG     ST. PETERS              38.78N 90.61W
07/05/2004                   ST. CHARLES        MO   AMATEUR RADIO

            TREES DOWN ON POWER LINES - NEAR VENTURA AND MEXICO ROADS

0940 AM     TSTM WND DMG     TRENTON                 38.61N 89.68W
07/05/2004                   CLINTON            IL   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN TRENTON

0945 AM     TSTM WND DMG     CREVE COEUR             38.66N 90.44W
07/05/2004                   ST. LOUIS          MO   AMATEUR RADIO

            TREES DOWN IN CREVE COEUR IN ON TOP OF A HOME

0950 AM     TSTM WND DMG     BARTELSO                38.54N 89.47W
07/05/2004                   CLINTON            IL   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN TOWN

0950 AM     TSTM WND DMG     OKAWVILLE               38.43N 89.55W
07/05/2004                   WASHINGTON         IL   LAW ENFORCEMENT

            TREES DOWN BLOCKING HIGHWAY 160 3 EAST OF OKAWVILLE.

0950 AM     TSTM WND DMG     GERMANTOWN              38.55N 89.54W
07/05/2004                   CLINTON            IL   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN TOWN

1000 AM     HAIL             NASHVILLE               38.35N 89.38W
07/05/2004  1.00 INCH        WASHINGTON         IL   LAW ENFORCEMENT

1005 AM     TSTM WND DMG     BRIGHTON                39.04N 90.14W
07/05/2004                   MACOUPIN           IL   LAW ENFORCEMENT

            TREES DOWN IN THE TOWN OF BRIGHTON IL

1010 AM     TSTM WND DMG     GODFREY                 38.97N 90.19W
07/05/2004                   MADISON            IL   LAW ENFORCEMENT

            LARGE TREE LIMBS AND TREES DOWN FROM GODFREY THROUGH
            FOSTERBURG

1020 AM     TSTM WND DMG     ST. LOUIS               38.64N 90.24W
07/05/2004                   ST. LOUIS CITY     MO   LAW ENFORCEMENT

            TREES FELL ON TOP OF TWO HOMES - NORTH ST. LOUIS CITY.

1025 AM     TSTM WND DMG     ST. LOUIS               38.64N 90.24W
07/05/2004                   ST. LOUIS CITY     MO   LAW ENFORCEMENT

            ONE LARGE TREE FELL ON A VEHICLE AND DESTROYED IT ON
            CLAXTON STREET - NORTH ST. LOUIS CITY

&&

PRZYBYLINSKI
Local storm report, Jul 5, 2:41 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
241 PM CDT MON JUL 05 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0645 AM     TSTM WND DMG     WELLSVILLE              39.07N 91.57W
07/05/2004                   MONTGOMERY         MO   LAW ENFORCEMENT

            SEVERAL LARGE TREES DOWN IN WELLSVILLE.

0645 AM     TSTM WND DMG     MONTGOMERY CITY         38.98N 91.51W
07/05/2004                   MONTGOMERY         MO   LAW ENFORCEMENT

            ONE LARGE TREE DOWN IN MONTGOMERY CITY AT 0645 AM CDT

0700 AM     TSTM WND DMG     MEXICO                  39.17N 91.87W
07/05/2004                   AUDRAIN            MO   LAW ENFORCEMENT

            TREES DOWN ACROSS HIGHWAY ZZ - NORTH OF MEXICO MO

0723 AM     TSTM WND DMG     TIPTON                  38.65N 92.78W
07/05/2004                   MONITEAU           MO   EMERGENCY MNGR

            1 FOOT DIAMETER TREE BROKEN

0733 AM     HAIL             WEBSTER GROVES          38.59N 90.35W
07/05/2004  1.00 INCH        ST. LOUIS          MO   TRAINED SPOTTER

0740 AM     TSTM WND DMG     TROY                    38.98N 90.98W
07/05/2004                   LINCOLN            MO   LAW ENFORCEMENT

            SEVERAL TRACTOR TRAILERS OVERTURNED..TREES DOWN..AND
            NUMEROUS POWER LINES DOWN IN TROY. STRUCTURAL DAMAGE TO
            HOMES AND BUSINESSES BY FALLEN TREES.

0745 AM     TSTM WND GST     TROY                    38.98N 90.98W
07/05/2004  0 MPH            LINCOLN            MO   AMATEUR RADIO

            NUMEROUS TREES AND LARGE TREE LIMBS DOWN IN THE TROY AREA

0745 AM     TSTM WND DMG     TROY                    38.98N 90.98W
07/05/2004                   LINCOLN            MO   AMATEUR RADIO

            SEVERAL LARGE TREE LIMBS AND TREES DOWN IN THE TOWN

0748 AM     TSTM WND DMG     ROCHEPORT               38.98N 92.56W
07/05/2004                   BOONE              MO   LAW ENFORCEMENT

            1 TO 1.5 FOOT DIAMETER TREES DOWNED BY HIGH WINDS.

0755 AM     TSTM WND DMG     JEFFERSON CITY          38.57N 92.19W
07/05/2004                   COLE               MO   LAW ENFORCEMENT

            SEVERAL LARGE TREE LIMBS AND TREES DOWN INCLUDING A FEW
            TREES DAMAGED HOMES.

0800 AM     TSTM WND DMG     HOLTS SUMMIT            38.64N 92.12W
07/05/2004                   CALLAWAY           MO   LAW ENFORCEMENT

            SEVERAL LARGE TREES DOWN IN THE HOLT SUMMIT AREA -
            OCCURRED AROUND 800 AM CDT

0835 AM     TSTM WND DMG     WEBSTER GROVES          38.59N 90.35W
07/05/2004                   ST. LOUIS          MO   TRAINED SPOTTER

0835 AM     HAIL             WEBSTER GROVES          38.59N 90.35W
07/05/2004  1.00 INCH        ST. LOUIS          MO   TRAINED SPOTTER

0845 AM     TSTM WND DMG     HERMANN                 38.70N 91.43W
07/05/2004                   GASCONADE          MO   LAW ENFORCEMENT

            FEW LARGE TREES DOWN IN TOWN

0900 AM     TSTM WND DMG     ST. LOUIS               38.64N 90.24W
07/05/2004                   ST. LOUIS CITY     MO   LAW ENFORCEMENT

            LARGE TREE LIMBS FELL NEAR THE EAST SIDE OF FOREST PARK
            KINGSHIGHWAY AND LINDELL

0900 AM     TSTM WND DMG     PACIFIC                 38.48N 90.75W
07/05/2004                   FRANKLIN           MO   LAW ENFORCEMENT

            ONE TREE AND POWER LINE DONW. ALSO REPORTED DIME SIZE
            HAIL.

0900 AM     TSTM WND DMG     WARRENTON               38.82N 91.14W
07/05/2004                   WARREN             MO   LAW ENFORCEMENT

            TREES DOWN SOUTH OF WARRENTON BLOCKING HIGHWAY U. ALSO
            LARGE LIMBS DOWN IN MARTHASVILLE.

0905 AM     TSTM WND DMG     OFALLON                38.21N 91.42W
07/05/2004                   CRAWFORD           MO   AMATEUR RADIO

            LARGE TREE LIMBS DOWN IN OFALLON IL AND POWER POLES DOWN
            IN SHILO

0906 AM     TSTM WND GST     SCOTT AFB               38.54N 89.85W
07/05/2004  69 MPH           ST. CLAIR          IL   OTHER FEDERAL

            WIND GUSTS OF 69 MPH REPORTED AT SCOTT AFB

0915 AM     TSTM WND DMG     MOSCOW MILLS            38.95N 90.92W
07/05/2004                   LINCOLN            MO   LAW ENFORCEMENT

            WIND DAMAGE TO BUILDINGS AND LARGE LIMBS DOWN.

0915 AM     TSTM WND DMG     1 W ST. PETERS          38.78N 90.62W
07/05/2004                   ST. CHARLES        MO   TRAINED SPOTTER

            1 1/2 FOOT DIAMETER TREE DOWN IN PARK CHARLES SOUTH
            SUBDIVISION.

0920 AM     TSTM WND DMG     ST. CHARLES             38.79N 90.52W
07/05/2004                   ST. CHARLES        MO   AMATEUR RADIO

            SEVERAL LARGE TREE LIMBS AND TREES DOWN IN THE CITY.

0920 AM     TSTM WND DMG     LEBANON                 38.60N 89.82W
07/05/2004                   ST. CLAIR          IL   TRAINED SPOTTER

            LARGE TREE LIMBS AND POWER LINES DOWN IN LEBANON

0923 AM     HAIL             WATERLOO                38.33N 90.16W
07/05/2004  0.88 INCH        MONROE             IL   AIRPLANE PILOT

0925 AM     TSTM WND DMG     ST. PETERS              38.78N 90.61W
07/05/2004                   ST. CHARLES        MO   AMATEUR RADIO

            TREES DOWN ON POWER LINES - NEAR VENTURA AND MEXICO ROADS

0940 AM     TSTM WND DMG     TRENTON                 38.61N 89.68W
07/05/2004                   CLINTON            IL   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN TRENTON

0945 AM     TSTM WND DMG     CREVE COEUR             38.66N 90.44W
07/05/2004                   ST. LOUIS          MO   AMATEUR RADIO

            TREES DOWN IN CREVE COEUR IN ON TOP OF A HOME

0950 AM     TSTM WND DMG     BARTELSO                38.54N 89.47W
07/05/2004                   CLINTON            IL   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN TOWN

0950 AM     TSTM WND DMG     OKAWVILLE               38.43N 89.55W
07/05/2004                   WASHINGTON         IL   LAW ENFORCEMENT

            TREES DOWN BLOCKING HIGHWAY 160 3 EAST OF OKAWVILLE.

0950 AM     TSTM WND DMG     GERMANTOWN              38.55N 89.54W
07/05/2004                   CLINTON            IL   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN TOWN

1000 AM     HAIL             NASHVILLE               38.35N 89.38W
07/05/2004  1.00 INCH        WASHINGTON         IL   LAW ENFORCEMENT

1005 AM     TSTM WND DMG     BRIGHTON                39.04N 90.14W
07/05/2004                   MACOUPIN           IL   LAW ENFORCEMENT

            TREES DOWN IN THE TOWN OF BRIGHTON IL

1010 AM     TSTM WND DMG     GODFREY                 38.97N 90.19W
07/05/2004                   MADISON            IL   LAW ENFORCEMENT

            LARGE TREE LIMBS AND TREES DOWN FROM GODFREY THROUGH
            FOSTERBURG

1020 AM     TSTM WND DMG     ST. LOUIS               38.64N 90.24W
07/05/2004                   ST. LOUIS CITY     MO   LAW ENFORCEMENT

            TREES FELL ON TOP OF TWO HOMES - NORTH ST. LOUIS CITY.

1025 AM     TSTM WND DMG     ST. LOUIS               38.64N 90.24W
07/05/2004                   ST. LOUIS CITY     MO   LAW ENFORCEMENT

            ONE LARGE TREE FELL ON A VEHICLE AND DESTROYED IT ON
            CLAXTON STREET - NORTH ST. LOUIS CITY

&&

PRZYBYLINSKI

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:14 PM CDTSevere Thunderstorm WarningLSXSaint Charles61 min
Jul 5, 7:40 PM CDTSevere Thunderstorm WarningLSXSaint Louis50 min
Jul 5, 7:53 PM CDTSevere Thunderstorm WarningLSXCity of Saint Louis37 min
Jul 5, 7:55 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Washington50 min
Jul 5, 8:28 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis62 min
Jul 5, 8:39 PM CDTSevere Thunderstorm WarningLSXJefferson21 min
Jul 5, 9:30 PM CDTFlash Flood WarningLSXSaint Louis, City of Saint Louis4 hr
Jul 5, 10:06 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis39 min
Jul 5, 10:45 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis45 min
Jul 5, 11:18 PM CDTSevere Thunderstorm WarningLSXSaint Charles12 min
Jul 5, 11:31 PM CDTSevere Thunderstorm WarningLSXSaint Louis29 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.